I heard a new medication today called Nuvigil. It is now being prescribed for Shift Differential syndrome. The inability to stay awake because you have a split shift.
The goal here is being alert
Indigestion or heartburn
Upper abdominal pain
Flu-like symptoms (such as fever and chills)
Loss of appetite
Unusual sensations, such as numbness or tingling
Chest pain, high blood pressure (hypertension), or a rapid heart rate (tachycardia)
Feelings of a rapidly or forcefully beating heart (known as heart palpitations)
Anxiety, depression, confusion, hallucinations, or any other emotional or psychological changes (including suicide)
Feeling like you need to increase your dose or take it more frequently (as this may be a sign of abuse or dependence)
Signs of an allergic reaction, such as a rash, hives, itching, swelling of the mouth or throat, wheezing, or difficulty breathing.
Like many other medications, Nuvigil can cause a rare, extremely dangerous side effect called Stevens-Johnson syndrome (SJS). This problem starts out as a rash, but it can soon become life-threatening, sometimes resulting in the loss of large segments of skin (which can lead to disfigurement or even death). Therefore, tell your healthcare provider immediately if you develop an unexplained rash while taking the drug. In almost all cases, Nuvigil should be stopped, since it is impossible to tell if any particular rash will become dangerous. If you cannot reach your healthcare provider immediately, you should stop taking Nuvigil until you receive further instructions.
All this, so you can work your shift.
It seems as long as you say, we will cure ya with death, it is legal and profitable. Shouldnt the FDA be protecting us from this crap? Let me emphasize, this isnt a recent issue. This has crossed administrations and political parties for years.
It looks like FDA is short for Fucking Dead Asswipes